# SDR UIEA2019050804149

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,290 hours, 21,429 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FAIL( PERFORMED T/S, RESET C/B BOTH RADAR R/T UNITS IAW AMM 34-43-00. OPS RESET SATISFACTORY )
